# SDR ASAA2016040316231

- Difficulty date: April 3, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 30,641 hours, 9,430 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Part number: C63BP22C39S9
- Condition: Shorted
- Location: Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 GENERATOR DRIVE LIGHT ILLUMINATED,  RAN QRH PROCEDURE AND DISCONNECTED NR 2 GENERATOR.  ACFT GROUNDED.    INSPECTED IDG OIL QTY, CHECKED NORMAL, RESET GENERATOR INSPECT DRIVE LIGHT SWITCH CONNECTOR, LOOKED NORMAL.  RANG OUT PINS AT CONNECTOR 1206 SWITCH, OPS NORMAL, RAN ENGINES FOR RT GENERATOR SYS IAW AMM 24-21-00-700-803, RT GENERATOR SYS VOLTS AND FREQ CHECKS NORMAL, RIGHT GENERATOR DRIVE L/T DOES NOT EXTIGISH WITH GENERATOR IN OPERATION CHECKED.  FIM 24-11, TASK 802, FAILS STEP F, 6, D.  PIN 27 OF D10892B HAS SHORT TO GROUND.  REPLACED FEED THROUGH CONNECTOR DM18 IAW SWPM 20-60-06. NO HELP.  FOUND SHORT AT CONNECTOR D30114, PIN 9.  CLEANED CONNECTOR D30114 IAW SWPM 20-10-04.  OPS CHECK NORMAL.
